# SDR RAIA950734

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Pwr
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MSN - FLT 7173 - THE NR 2 ENGINE LOW POWER.  REMOVED AND REPLACED NR 2 ENGINE.  (W)
